# SDR WWMA960052

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 949
- System (JASC): 2540 · Lavatories
- Part: Tank Assy
- Part number: 17000375
- Condition: Dislocated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG SMELL OF LAVATORY FLUSHING CHEMICAL IN THE CABIN.  THEY NOTED IT SEEMED LIKE EITHER A CHEMICAL WAS LEAKING INTO THE CABIN OR THE LAV KEPT ON FLUSHING ON ITS OWN.  MAINTENANCE FOUND THE TANK TO BE POSITIONED ON THE LIP OF ITS TRAY AND A SLIGHT AMOUNT OF FLUID IN THE TRAY ONLY.  THE TANK WAS REPOSITIONED AND THE FLUID WAS CLEANED.  PERFORMED OPERATIONAL CHECKS AND ALL WERE NORMAL.
